# SDR HNAA2019051300140

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 35,557 hours, 31,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  692     33-51  0010370  09MAY19  SBY  CLOSE EMERGENCY LIGHT ON BULKHEAD AT ROW 2 INOP 30155    00 SJU FACT  09MAY19  10:29  SBY REMOVED TRIM PANEL OF SAID EMERGENCY LIGHT RESEATED ELECTRICAL CONNECTOR OF SAID EMERGENCY LIGHT AND REINSTALLED TRIM PANEL USING RETAINED HARDWARE.
